# SDR UKVR2017071900001

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: General aviation
- Filed by: Eurotec Vertical Flight Solutions, LLC, repair station UKVR099B
- Aircraft: N854HW
- Make and model: Snias AS350B3
- Aircraft serial: 3962
- Aircraft time: 5,986 hours, 22,010 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,703 hours, 11,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 350A21129120
- Condition: Cracked
- Location: Zone 200
- Part time: 5,986 hours, 22,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TRANSMISSION DECK BEAM CRACKED DURING 12 YEAR INSPECTION.
